# SDR DALA2024110410617

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 100,926 hours, 46,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 404002
- Part serial: 1496
- Condition: Low Pressure
- Location: L2 Door
- Part time: 3,525 hours, 2,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 IN REFERENCE TO RC 2040-0191-2L: DURING THE INSTALLATION, LOW PRESSURE ON EMERGENCY POWER RESERVOIR AT 2L DOOR WAS FOUND. CORRECTIVE ACTION: SUMMARY OF NRC 00312: EMERGENCY POWER RESERVOIR ASSY AT L2 DOOR WAS REPLACED. REMOVED PER B757-200 AMM 52-11 AND INSTALLED UNDER AMDS. (0643293)
